| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user's hearing performance with the device was affected after a trauma.The device was explanted and the user was re-implanted with a new device.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user's hearing performance with the device was affected after a trauma to the head.The user was re-implanted.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode caused by the reported external mechanical impact, was determined to be the root cause of device failure.The active electrode also showed some additional damage to the electrode wires, as being caused by minute device mobility.An accident or impact might have weakened the fixation of the implant, consequently leading to electrode mobility.In addition, a complete insertion was not achieved at implantation surgery with three electrode contacts remaining extra-cochlear.This is a final report.